Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from heart problem, have increased heart size, blood level is low. Started medicine for thyroid. Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
Hi ,
My Friend is Suffering From Throide Problem, Her Thyroide is 10%,, Which is Very Much High Percentage ,, I Need Your Suggestion that Due to This Problem There can Be Heart Problem , Because as Per X-Ray & Sonography Report her Heart Size has Increased so Kindly do Help Me In His Case, Thyoide Medicines has Been Started ,,,, What are the Precation that Need to Be Taken and What Should Be Diet ,, Because Her Blood Level is Also Less *How Blood Level can Be Incresed ,,,,as Per Report Her WBC Count is Abount 0000, abd RBC is Less What Need to Be Done to Control Such Problem , Is There and Tonic Or Medicine To Increase Blood Level ****
Posted Thu, 23 May 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 2 days later
Dear XXXXXXX
Thanks for writing in. You friend has both hormonal and non hormonal problems. I deal with hormonal problems. Thyroid problem is hormonal so I will restrict myself to thyroid problem. I think her TSH is 10. High TSH means patient is having hypothyroidism. Treatment for hypothyroidism is to take levothyroxine from outside. Treatment is lifelong.In diet avoid bulk quantities of cauliflower, cabbage, soyabean & radish. Take tablets early morning and after taking tablet dont take anything for 1 hour. Check TSH evrry 3 months. For other problems see a physician. If you have any more doubts on thyroid get back to me.
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor